Volume 50, Issue 4
Non-Relativistic and Low Mach Number Limits of a Compressible Full MHD-P1 Approximate Model Arising in Radiation Magnetohydrodynamics

Xiuhui Yang

J. Math. Study, 50 (2017), pp. 314-322.

Published online: 2018-04

Preview Full PDF 323 3963
Export citation
  • Abstract

In this paper we study the non-relativistic and low Mach number limits of strong solutions to a full compressible MHD-P1 approximate model arising in radiation magnetohydrodynamics. We prove that, as the parameters go to zero, the solutions of the primitive system converge to that of the classical incompressible magnetohydrodynamic equations.

  • Keywords

Full MHD-P1 approximate model non-relativistic and low Mach number limit.

  • AMS Subject Headings

35Q30, 35Q35, 35Q70, 35B25, 76W05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

xhyang@nuaa.edu.cn (Xiuhui Yang)

  • BibTex
  • RIS
  • TXT
@Article{JMS-50-314, author = {Yang , Xiuhui}, title = {Non-Relativistic and Low Mach Number Limits of a Compressible Full MHD-P1 Approximate Model Arising in Radiation Magnetohydrodynamics}, journal = {Journal of Mathematical Study}, year = {2018}, volume = {50}, number = {4}, pages = {314--322}, abstract = {

In this paper we study the non-relativistic and low Mach number limits of strong solutions to a full compressible MHD-P1 approximate model arising in radiation magnetohydrodynamics. We prove that, as the parameters go to zero, the solutions of the primitive system converge to that of the classical incompressible magnetohydrodynamic equations.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v50n4.17.02}, url = {http://global-sci.org/intro/article_detail/jms/11320.html} }
TY - JOUR T1 - Non-Relativistic and Low Mach Number Limits of a Compressible Full MHD-P1 Approximate Model Arising in Radiation Magnetohydrodynamics AU - Yang , Xiuhui JO - Journal of Mathematical Study VL - 4 SP - 314 EP - 322 PY - 2018 DA - 2018/04 SN - 50 DO - http://doi.org/10.4208/jms.v50n4.17.02 UR - https://global-sci.org/intro/article_detail/jms/11320.html KW - Full MHD-P1 approximate model KW - non-relativistic and low Mach number limit. AB -

In this paper we study the non-relativistic and low Mach number limits of strong solutions to a full compressible MHD-P1 approximate model arising in radiation magnetohydrodynamics. We prove that, as the parameters go to zero, the solutions of the primitive system converge to that of the classical incompressible magnetohydrodynamic equations.

Xiuhui Yang. (2019). Non-Relativistic and Low Mach Number Limits of a Compressible Full MHD-P1 Approximate Model Arising in Radiation Magnetohydrodynamics. Journal of Mathematical Study. 50 (4). 314-322. doi:10.4208/jms.v50n4.17.02
Copy to clipboard
The citation has been copied to your clipboard